# SDR HEEA0010046

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Precesses
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIR GYRO EXCESSIVE PRECESSING.
